# SDR WX0A2025062732475

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N191NV
- Make and model: Airbus A320-214
- Aircraft serial: 6704
- Aircraft time: 21,527 hours, 8,359 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) DIRTY SOX SMELL ON FINAL DESCENT.  COCKPIT / CABIN / PERFORMED TROUBLESHOOTING OF THE ODOR EVENT PER LEVEL 1 TASK CARD A32X- 21-000-001. THE SMELL WAS REPRODUCED ON BOTH PACKS WITH THE APU RUNNING AND ENG 2 RUNNING.  AIRCRAFT NEEDS TO BE FERRIED OUT. LEVEL 2 TASK  CARD NEEDS TO BE PERFORMED BEFORE REVENUE FLIGHT TRACKING ON M313 # 214878. SEE WO #524606 FOR ALL WORK ACCOMPLISHED. APU REPLACED IAW WO # 524606. OPS CHECK + LEAK CHECK GOOD.
